# SDR 20010112SG010

- Difficulty date: October 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17706
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4877 - EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLIES 20LN, 21LN, 22LN, 23LN, AND 24LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA2942.  (M)
